# SDR AALA20140516008

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FUSELAGE FRAME IS DENTED AT STATION 1420 & STRINGER 26 LT.  REPAIRED FUSELAGE FRAME AT STATION 1420 & STRINGER 26 LT IAW SRM 53-00-07-2R-5, FIGURE 201, DETAIL I.
